MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 1.5MM WIRE PASS DRILL MEDIUM; BUR, SURGICAL, GENERAL & PLASTIC SURGERY

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 1.5MM WIRE PASS DRILL MEDIUM; BUR, SURGICAL, GENERAL & PLASTIC SURGERY
Model Number 5300010063
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device was discarded.
 
Event or Problem Description
It was reported that during an osteoplasty procedure, the bur broke and the fragment logged in the patient¿s soft tissue.It was further reported that the surgeon retrieved the broken fragment which resulted in a thirty minute delay to the procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.

Brand Name
1.5MM WIRE PASS DRILL MEDIUM
Common Device Name
BUR, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
MDR Report Key11581378
Report Number3015967359-2021-00291
Device Sequence Number4183371
Product Code GFF
UDI-Device Identifier07613153000037
UDI-Public07613153000037
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2024
Device Model Number5300010063
Device Catalogue Number5300010063
Device Lot Number1924007
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/09/2021
Supplement Date Received by Manufacturer05/20/2021
Initial Report FDA Received Date03/29/2021
Supplement Report FDA Received Date05/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;